# SDR AALA2020021769017

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,465 hours, 13,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Position
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SIDE WINDOW CAME OUT OF TRACKS AS WINDOW WAS BEING CLOSED. MAINTENANCE REINSTALLED R2 WINDOW PER AMM 56-12-11.
